# SDR USAA950618

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910244655
- Condition: Blocked
- Location: Rt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-BWI - FLT 1187 - AFTER TAKEOFF, THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RT DUCT ASSEMBLY BETWEEN THE FLOW CONTROL VALVE AND HEAT EXCHANGER, LEAK AND OPERATIONS CHECKED GOOD.  (W)
